# SDR UIEA2021072801645

- Difficulty date: July 28, 2021
- Submitted: July 30, 2021
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 89,046 hours, 13,952 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 500286G
- Part serial: 2131
- Condition: Inoperative
- Location: Center Fuel
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT CENTER FUEL PUMP INOP( ITEM TRANSFERED TO MDDR 150554 PER MEL 28-22-02A   CAT C ..DUE DATE 01AUG21, MX ACTION C/W CB PULLED AND COLLARED   /     /  REF LOGPAGE  1399128ITEM 2: R/R LEST CENTER FUEL PUMP IAW 28-22-05 OPS CKS GOOD. THIS CLEARS DMI 10554. PLACRDS REMOVED MCC NOTIFIED ..DISPATCH BA @1326Z )
